Show simple item record

dc.contributor.authorKandilakis, Dimitrios A. ( )
dc.contributor.authorSidiropoulos, Nikolaos E. ( )
dc.date.accessioned2021-07-19T18:47:51Z
dc.date.available2021-07-19T18:47:51Z
dc.date.issued2006-07-27
dc.identifier.citationKandilakis, D. A., & Sidiropoulos, N. E. (2006). Existence and uniqueness results of positive solutions for nonvariational quasilinear elliptic systems. Electronic Journal of Differential Equations, 2006(84), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13957
dc.description.abstract

We provide conditions for the existence and uniqueness of positive solutions to the quasilinear elliptic system

pu = ƒ(x, u, v)
qv = g(x, u, v)

with Dirichlet boundary conditions on a bounded domain Ω ⊆ ℝN.

dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.source.uriElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectQuasilinear elliptic systemen_US
dc.subjectNonvariational systemen_US
dc.subjectMaximum principleen_US
dc.subjectUniquenessen_US
dc.subjectPositive solutionen_US
dc.titleExistence and uniqueness results of positive solutions for nonvariational quasilinear elliptic systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record